Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Accidental intake of Avil overdose. Side effects?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1995
Answered : 4036 Questions
Hi,I am 28 years old and I took 9 Avil 25 at a shot by mistake.Is there any side effect.I took it 4 hours back,I haven't faced any problem yet.Is it like I need to take more fluid to avoid any side effect.?
Posted Sun, 29 Apr 2012 in Medicines and Side Effects
Answered by Dr. Pragnesh Vachharajani 36 minutes later
Thanks for posting your query.

You should seek medical attention immediately.

This can definitely lead to problems. 4 hours is quite a time, by this time the drug must have been absorbed in the blood from stomach.

It can cause toxicity. It can lead to problems like agitation behavior, convulsions (fits), very high fever, blurred vision, disorientation, in coordination of movements to name a few.

It is good that you are not having any problems yet. Please do not wait them to happen.

Take more amount of fluids and visit a near by hospital or physician at the earliest.

I hope this answers your query. In case of further query please write again.

Please accept the answer in case you do not have further queries.



Above answer was peer-reviewed by
Follow-up: Accidental intake of Avil overdose. Side effects? 16 minutes later
I went to nearest checked and said that I am not having any side effects as of now.but,it's better to get admitted.As I don't have any problem till now,is there any home remedy to avoid any side effects.I am not in a favor to get admitted as I am not having any issue till now.could u plz help me regarding this..

Answered by Dr. Pragnesh Vachharajani 3 minutes later

Good to hear from you again soon.

I agree with your doctor, rather than trying any home remedy, it is better get admitted at least for observation.

No home remedy can help and must not be tried.

I agree that you do not have any problem at present, still observation is mandatory. Once admitted you can be given some drugs which can flush out the drug from system early.

Please follow your doctor's advise.


Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor